Alert archive / Hawaii / Flash Flood Warnings in 2013
Flash Flood Warning 65, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood warning at Dec 1, 2013, 12:17 AM HST for Kauai County, Hawaii. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 1, 2013, 12:17 AM HST (10:17 UTC)
- Expired
- Dec 1, 2013, 8:34 AM HST
- In force
- 8 hr
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Flood severity
- None
County Kauai County, HI
The radar
The South Kauai radar (PHKI), 23 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 1, 3:30 AM HST | FLASH FLOOD | Hanalei, HI | THE ROAD HAS BEEN CLOSED AT THE HANALEI BRIDGE DUE TO FLASH FLOODING. |
| Dec 1, 4:45 AM HST | FLASH FLOOD | 1 Nw Kapaa, HI | HAUAALA ROAD CLOSED AT KEAPANA BRIDGE DUE TO WATER OVER ROADWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 193 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 10.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1773 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
084 WGHW50 PHFO 011017 FFWHFO HIC007-011315- /O.NEW.PHFO.FF.W.0065.131201T1017Z-131201T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HONOLULU HI 1217 AM HST SUN DEC 1 2013 THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A * FLASH FLOOD WARNING FOR... THE ISLAND OF KAUAI IN KAUAI COUNTY * UNTIL 315 AM HST * AT 1206 AM HST...RADAR SHOWED HEAVY RAIN NEAR KOKEE STATE PARK...OR ABOUT 22 MILES WEST OF LIHUE...ASSOCIATED WITH A LARGE LINE OF HEAVY RAIN MOVING INTO WESTERN KAUAI. RADAR RAIN RATES ARE ESTIMATED TO BE 3 TO 4 INCHES PER HOUR. THE AREA OF HEAVY RAIN IS MOVING SLOWLY EAST ACROSS THE ISLAND OF KAUAI. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAENA...WAINIHA...NA PALI STATE PARK...MOLOAA...KALALAU VALLEY... PRINCEVILLE...KILAUEA...KAPAA...HANALEI AND ANAHOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW. DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT. TURN AROUND...DON/T DROWN. && THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY. THIS WARNING MAY NEED TO BE EXTENDED BEYOND 315 AM HST IF FLASH FLOODING PERSISTS. LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984 $$ REYNES
5 follow-up statements
441 WGHW70 PHFO 011158 FFSHFO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 158 AM HST SUN DEC 1 2013 HIC007-011315- /O.CON.PHFO.FF.W.0065.000000T0000Z-131201T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAUAI HI- 158 AM HST SUN DEC 1 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY UNTIL 315 AM HST... A LARGE LINE OF HEAVY RAIN IS STILL MOVING OVER SOUTHERN AND INTERIOR AREAS OF KAUAI. RADAR RAIN RATES ARE ESTIMATED TO BE 2 TO 3 INCHES PER HOUR. THE AREAS OF HEAVY RAIN ARE SLOWLY MOVING INTO THE EASTERN HALF OF KAUAI. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAENA... WAINIHA...NA PALI STATE PARK...MOLOAA...KALALAU VALLEY... PRINCEVILLE...KILAUEA...HANALEI AND ANAHOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW. DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT. TURN AROUND...DON/T DROWN. && RUNOFF FROM THESE STORMS MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP TERRAIN. THIS WARNING MAY NEED TO BE EXTENDED BEYOND 315 AM HST IF FLASH FLOODING PERSISTS. LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984 $$ REYNES
694 WGHW50 PHFO 011306 FFWHFO HIC007-011615- /O.EXT.PHFO.FF.W.0065.000000T0000Z-131201T1615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HONOLULU HI 306 AM HST SUN DEC 1 2013 THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE * FLASH FLOOD WARNING FOR... THE ISLAND OF KAUAI IN KAUAI COUNTY * UNTIL 615 AM HST * AT 300 AM HST...THE HANALEI STREAM GAGE REPORTED WATER LEVELS ABOVE FLOOD STAGE. RADAR CONTINUED TO SHOW HEAVY RAIN OVER THE ISLAND OF KAUAI. THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAENA...WAINIHA...ANAHOLA...HANAPEPE...LIHUE... PRINCEVILLE...KILAUEA...KAPAA...HANALEI AND POIPU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW. DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT. TURN AROUND...DON/T DROWN. && THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY. THIS WARNING MAY NEED TO BE EXTENDED BEYOND 615 AM HST IF FLASH FLOODING PERSISTS. LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984 $$ FOSTER
093 WGHW70 PHFO 011354 FFSHFO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 354 AM HST SUN DEC 1 2013 HIC007-011615- /O.CON.PHFO.FF.W.0065.000000T0000Z-131201T1615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAUAI HI- 354 AM HST SUN DEC 1 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY UNTIL 615 AM HST... AT 330 AM...KAUAI CIVIL DEFENSE REPORTS THE HANALEI BRIDGE IS CLOSED TO TRAFFIC DUE TO FLASH FLOODING. THE WAILUA RIVER GAGE IS REPORTING A RAPID RISE IN RIVER LEVELS...THOUGH REMAINS BELOW FLOOD STAGE FOR NOW. RAIN RATES HAVE TAPERED OFF TO AROUND 1 INCH PER HOUR...BUT RAIN IS FALLING ON ALREADY SATURATED GROUNDS WHICH WILL KEEP THE THREAT FOR FLASH FLOODING ON KAUAI IMMINENT. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAENA...WAINIHA...ANAHOLA...HANAPEPE...LIHUE... PRINCEVILLE...KILAUEA...KAPAA...HANALEI AND POIPU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW. DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT. TURN AROUND...DON/T DROWN. && THIS WARNING MAY NEED TO BE EXTENDED BEYOND 615 AM HST IF FLASH FLOODING PERSISTS. LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984 $$ FOSTER
560 WGHW50 PHFO 011604 FFWHFO HIC007-011915- /O.EXT.PHFO.FF.W.0065.000000T0000Z-131201T1915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HONOLULU HI 604 AM HST SUN DEC 1 2013 THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE * FLASH FLOOD WARNING FOR... THE ISLAND OF KAUAI IN KAUAI COUNTY * UNTIL 915 AM HST * AT 554 AM HST...COUNTY OFFICIALS REPORT THE ROAD NEAR THE HANALEI RIVER BRIDGE REMAINS CLOSED DUE TO FLOODING FROM PREVIOUS HEAVY RAINS. ALTHOUGH RAINFALL HAS TAPERED OFF OVER THE REMAINDER OF THE ISLAND...WATER LEVELS IN SOME STREAMS REMAIN ELEVATED. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAENA...WAINIHA...AND THE NA PALI STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW. DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT. TURN AROUND...DON/T DROWN. && THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY. THIS WARNING MAY NEED TO BE EXTENDED BEYOND 915 AM HST IF FLASH FLOODING PERSISTS. LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984 $$ HOUSTON
877 WGHW70 PHFO 011834 FFSHFO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 834 AM HST SUN DEC 1 2013 HIC007-011840- /O.CAN.PHFO.FF.W.0065.000000T0000Z-131201T1915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAUAI HI- 834 AM HST SUN DEC 1 2013 ...THE FLASH FLOOD WARNING IS CANCELLED FOR THE ISLAND OF KAUAI IN KAUAI COUNTY... WEATHER RADAR AND RAIN GAGES SHOWED THAT THE HEAVY RAINS ON KAUAI HAVE ENDED. IN ADDITION...KAUAI CIVIL DEFENSE REPORTS THAT ONE LANE OF KUHIO HIGHWAY IN HANALEI HAS BEEN RE-OPENED FOR TRAFFIC. ALSO... OTHER ROAD CLOSURES DUE TO FLOODING HAVE SINCE BEEN LIFTED...THUS THE FLASH FLOOD WARNING IS CANCELLED. LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984 $$ BIRCHARD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Nov 30, 8:30 PM HST, 3 hours 47 minutes earlier.
Area forecast discussion, Nov 30, 8:30 PM HST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 830 PM HST SAT NOV 30 2013 .SYNOPSIS... UNSTABLE ATMOSPHERIC CONDITIONS COMBINED WITH MOIST SOUTHERLY FLOW AHEAD OF A SURFACE FRONT WEST OF KAUAI WILL CONTINUE TO BRING PERIODS OF HEAVY SHOWERS AND THUNDERSTORMS TO KAUAI COUNTY...AND POSSIBLY OAHU...TONIGHT AND SUNDAY. SOME OF THE THUNDERSTORMS IN THE VICINITY OF KAUAI MAY PRODUCE STRONG DAMAGING WINDS AND HAIL THIS EVENING. THE SOUTHERLY FLOW AHEAD OF THE FRONT WILL ALSO BRING BRIEF SHOWERS TO MAUI COUNTY AND THE BIG ISLAND THIS WEEKEND. THE FRONT IS EXPECTED TO WEAKEN SUNDAY NIGHT AND MONDAY...AND A MORE TYPICAL TRADE WIND WEATHER PATTERN WILL EVENTUALLY RETURN NEXT WEEK. && .DISCUSSION... A SURFACE FRONT WEST OF KAUAI IS MOVING SLOWLY EASTWARD. A SURFACE RIDGE EXTENDS SOUTH SOUTHWEST FROM A 1035 MB HIGH NEAR 38N 140W TO THE BIG ISLAND. AS A RESULT...STRONG SOUTHERLY FLOW EAST OF THE FRONT IS BRINGING AMPLE MOISTURE UP FROM THE TROPICS OVER MOST OF THE MAIN HAWAIIAN ISLANDS EARLY THIS EVENING. AT THE SAME TIME...THE AXIS OF A SHARP UPPER LEVEL TROUGH EXTENDS FROM NEAR 30N 165.5W TO 18N 166W...OR ABOUT 400 MILES WEST OF LIHUE. THIS UPPER LEVEL TROUGH IS ADVANCING EASTWARD AT ABOUT 10 MPH. THE DYNAMIC LIFT AND COOLER TEMPERATURES ALOFT ASSOCIATED WITH THIS ADVANCING TROUGH ALOFT IS CAUSING THE ATMOSPHERE TO BE VERY UNSTABLE ACROSS THE WESTERN END OF THE MAIN HAWAIIAN ISLAND CHAIN. THIS INSTABILITY COMBINED WITH THE ABUNDANT TROPICAL MOISTURE IS PRODUCING WIDESPREAD RAINFALL WITH EMBEDDED THUNDERSTORMS IN THE VICINITY OF KAUAI AND NIIHAU. SOME OF THE THUNDERSTORMS OVER THE OCEAN NEAR KAUAI HAVE BEEN SEVERE DURING THE PAST FEW HOURS. AS A RESULT...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR KAUAI COUNTY AND SURROUNDING WATERS THROUGH MIDNIGHT. A NEW SEVERE THUNDERSTORM WATCH MAY BE NEEDED FOR THIS AREA AFTER MIDNIGHT. LOOKING AT RADAR REFLECTIVITIES...THERE ARE MULTIPLE NORTH NORTHEAST TO SOUTH SOUTHWEST ORIENTED LINES OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS ADVANCING SLOWLY EASTWARD. HOWEVER...THE INDIVIDUAL CELLS WITHIN THESE LINES ARE MOVING RAPIDLY TOWARD THE NORTH NORTHEAST. A FLASH FLOOD WATCH ALSO REMAINS IN EFFECT FOR KAUAI COUNTY AND OAHU. AS THESE SLOW MOVING LINES OF SHOWERS AND THUNDERSTORMS CONTINUE TO ADVANCE TOWARD KAUAI AND NIIHAU...THERE IS A CONSIDERABLE THREAT OF TRAINING OF HEAVY SHOWERS AND THUNDERSTORMS OVER KAUAI AND NIIHAU FROM TONIGHT INTO EARLY SUNDAY MORNING. FOR THE MOMENT...MOSTLY CLOUDY SKIES AND ISOLATED SHOWERS ARE AFFECTING THE REMAINDER OF THE ISLANDS FROM OAHU EASTWARD. AS THE AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO ADVANCE EASTWARD LATER THIS EVENING...THE THREAT FOR FLOODING WILL INCREASE ON OAHU. ALSO...NOTE THE SOUTHERLY WINDS ACCELERATING DOWN THE STEEP SLOPES OF THE HIGHER TERRAIN ON KAUAI AND OAHU WILL LIKELY BRING STRONG GUSTY WINDS TO SOME NORTH AND NORTHEAST FACING AREAS. KAUAI COUNTY AND OAHU WILL CONTINUE TO HAVE THE POSSIBILITY OF FLOODING RAINS ON SUNDAY...AND A FLASH FLOOD WATCH REMAINS IN EFFECT. THE REMAINDER OF THE STATE CAN EXPECT SHOWERS RIDING THE SOUTHERLY WINDS TO BRING BRIEF MODERATE RAINFALL THROUGH SUNDAY. THE LATEST FORECAST GUIDANCE CONTINUES TO SHOW THE UPPER LEVEL TROUGH WILL BEGIN TO LIFT OUT TOWARD THE NORTH NORTHEAST BY SUNDAY EVENING. THIS IS EXPECTED TO ALLOW MORE STABLE CONDITIONS TO MOVE ACROSS THE ISLANDS. THE SURFACE FRONT IS EXPECTED TO STALL NEAR OAHU BY MONDAY...WHERE IT WILL LIKELY WEAKEN IN PLACE. SURFACE HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL GRADUALLY INCREASE THE PRESSURE GRADIENT ACROSS THE EASTERN ISLANDS...WITH A LIGHT NORTHERLY FLOW REMAINING IN THE VICINITY OF KAUAI. THE FRONT IS FORECAST TO DISSIPATE TUESDAY...AND THE REMNANT MOISTURE ASSOCIATED WITH THIS FEATURE WILL BE PUSHED WESTWARD AS TRADE WINDS BECOME ESTABLISHED OVER THE WESTERN END OF THE ISLAND CHAIN. THE FORECAST MODELS INDICATE THE SURFACE HIGH WILL REMAIN FAR NORTHEAST OF THE ALOHA STATE NEXT WEEK DUE TO ANOTHER COLD FRONT MOVING INTO THE CENTRAL NORTH PACIFIC OCEAN FAR NORTHWEST OF THE STATE. THE PRESSURE GRADIENT SOUTH AND SOUTHWEST OF THE HIGH WILL MAINTAIN LIGHT TO MODERATE TRADE WINDS DURING THE SECOND HALF OF THE NEW WEEK. SOUTHEAST WINDS ARE FORECAST TO RETURN NEXT WEEKEND WITH ANOTHER ROUND OF INCREASED MOISTURE AND THE POTENTIAL FOR VOLCANIC HAZE TO BE CARRIED UP OVER THE SMALLER ISLANDS. && .AVIATION... THERE IS A HIGH POTENTIAL FOR MVFR COND...MTN OBSC...TURBULENCE... AND LIGHT ICING ACROSS KAUAI AND THE SURROUNDING WATERS TONIGHT...AS A SLOW MOVING LINE OF LAYERED CLOUDS AND SCATTERED THUNDERSTORMS. SIGMET VICTOR SERIES COVER THE MAIN IMPACT AREAS AT THIS TIME...BUT AIRMETS FOR MTN OBSC...MOD TURB AND LIGHT ICING ACROSS KAUAI AND ADJ WATERS WILL LIKELY REMAIN THROUGH THE NIGHT. UPPER TROF TO THE WEST WILL SLOWLY BEGIN PUSHING THE SYSTEM EAST EARLY IN THE MORNING AND THROUGH THE DAY SUNDAY. BREEZY SOUTH WINDS WILL CONTINUE ACROSS KAUAI TONIGHT...WEAKENING SOMETIME SUNDAY. && .MARINE... A SMALL CRAFT ADVISORY /SCA/ REMAINS IN EFFECT THROUGH EARLY SUNDAY MORNING FOR THE WATERS SURROUNDING KAUAI AND THE BIG ISLAND DUE TO STRONG WINDS AND ELEVATED ROUGH SEAS. THE SCA MAY NEED TO BE EXTENDED INTO SUNDAY FOR SOME HAWAIIAN WATERS IF THE WINDS AND SEAS REMAIN HIGHER THAN CURRENTLY FORECAST. THE CURRENT NORTHWEST SWELL WILL CONTINUE TO GRADUALLY LOWER FROM TONIGHT THROUGH SUNDAY. A SMALL SOUTH SOUTHWEST SWELL WILL PRODUCE A SMALL BUMP IN SURF ALONG SOUTH FACING SHORES TUESDAY AND WEDNESDAY. EAST FACING BEACHES WILL SEE SMALL TO MODERATE SURF NEXT WEEK DUE TO TRADE WINDS PRODUCING SOME SHORT PERIOD WIND SWELL. A MODEST NORTHWEST SWELL IS EXPECTED TO ARRIVE WEDNESDAY...AND CONTINUE THROUGH THE END OF THE NEW WORK WEEK. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR NIIHAU-KAUAI-OAHU. SMALL CRAFT ADVISORY UNTIL 6 AM HST SUNDAY FOR KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- MAUI COUNTY WINDWARD WATERS-BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS. && DISCUSSION/MARINE...HOUSTON AVIATION...FOSTER
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 2:10 PM HST | Special Marine Warning | HFO | 35 min | |
| Nov 30, 3:37 PM HST | Special Marine Warning | HFO | 113 min | |
| Nov 30, 4:22 PM HST | Special Marine Warning | HFO | 38 min | |
| Nov 30, 5:15 PM HST | Special Marine Warning | HFO | 90 min | |
| Nov 30, 5:29 PM HST | Special Marine Warning | HFO | 2 hr | |
| Nov 30, 5:34 PM HST | Special Marine Warning | HFO | 116 min | |
| Nov 30, 6:42 PM HST | Special Marine Warning | HFO | 2 hr | |
| Nov 30, 7:30 PM HST | Special Marine Warning | HFO | 2 hr | |
| Nov 30, 8:03 PM HST | Special Marine Warning | HFO | 87 min | |
| Nov 30, 8:56 PM HST | Special Marine Warning | HFO | 2 hr | |
| Nov 30, 9:19 PM HST | Special Marine Warning | HFO | 116 min | |
| Nov 30, 10:01 PM HST | Areal Flood Advisory | HFO | Kauai | 3 hr |
| Nov 30, 11:01 PM HST | Special Marine Warning | HFO | 119 min | |
| Dec 1, 12:54 AM HST | Special Marine Warning | HFO | 111 min | |
| Dec 1, 2:43 AM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 1, 4:35 AM HST | Special Marine Warning | HFO | 115 min | |
| Dec 1, 6:14 AM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 1, 6:47 AM HST | Special Marine Warning | HFO | 118 min | |
| Dec 1, 7:05 AM HST | Special Marine Warning | HFO | 115 min | |
| Dec 1, 7:42 AM HST | Areal Flood Advisory | HFO | Honolulu | 11 hr |
| Dec 1, 8:55 AM HST | Special Marine Warning | HFO | 110 min | |
| Dec 1, 10:31 AM HST | Special Marine Warning | HFO | 59 min |
Nearby
Flash Flood Warnings in Hawaii, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.